# SDR 97ZZZX3658

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338PH
- Make and model: Dorner DO328100
- Aircraft serial: 3029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE MAIN CABIN DOOR EXIT SIGN AND ROWS 4 TO 6 ESCAPE PATH LIGHTING ARE OUT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SYSTEM BATTERY.  OPERATIONAL CHECK GOOD, AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
